RUS  ENG
Full version
JOURNALS // Vladikavkazskii Matematicheskii Zhurnal // Archive

Vladikavkaz. Mat. Zh., 2014 Volume 16, Number 3, Pages 64–75 (Mi vmj514)

On characterization of zero sets of the weighted class of analytic functions in a disc

F. A. Shamoyan, E. G. Rodikova

Petrovsky Bryansk State University, Bryansk, Russia

Abstract: Complete description of the zero sets of analytic functions in a unit disc, allowing growth near the given finite set of points on the boundary circle, are obtained in this paper.

Key words: analytic function, unit disk, zero sets of analytic function.

UDC: 517.53/.54

Received: 09.11.2013



© Steklov Math. Inst. of RAS, 2025